Efferalgan 1000mg - 8 effervescents tablets - UPSA
Efferalgan 1000mg 8 effervescents tablets from UPSA laboratory is a medicine containing paracetamol: an analgesic (it soothes the pain) and an antipyretic (it lowers the fever).
It is indicated in case of pain and / or fever such as headaches, flu symptoms, dental pain, body aches, painful periods.
Adult and child from 50 kg (about 15 years old).
This box contains 8 effervescent tablets. Aroma red fruits.
Medicine not subject to a medical prescription.
Secure payment by CB or Paypal - VAT exempted for orders sent out the European Union.
Orders shipped within 24h. Delivery from 6.49€ for European Union, UK, USA, Canada, Australia and Switzerland.
Our customer service is available by phone +335 6164 5005 on monday from 1pm to 7pm, from tuesday to saturday from 9am to 7pm or by email : firstname.lastname@example.org
Efferalgan 1000mg is indicated in case of pain and / or fever.
Efferalgan 1000mg is a medicine containing paracetamol.
Efferalgan 1000mg, effervescent tablet is reserved for adults and children from 50kg (approximately from 15 years). Do not take 2 tablets at a time.
Method and way of administration :
Allow the tablet to dissolve completely in a glass of water.
Do not swallow or chew tablets.
You can improve the effectiveness of medication therapy by the following measures :
- Drink regularly to avoid any risk of dehydration,
- Do not stay in a place that is too hot.
With this medicine, the fever should drop quickly. However :
- If other unusual signs appear,
- If the fever persists for more than 3 days or if it worsens,
- If headaches become severe or if vomiting occurs, consult your doctor immediately.
Frequency of administration :
In adults and children over the age of 15, catches should be kept at least 4 hours apart.
In case of serious liver or kidney disease, you should consult a doctor before taking this medicine.
Duration of treatment :
The duration of treatment is limited:
- 5 days in case of pain,
- 3 days in case of fever
If symptoms persist more than 5 days in case of pain and 3 days in case of fever, consult your doctor.
Efferalgan 1000mg effervescent tablet contains paracetamol. Do not combine with other medicines that contain it to avoid overdose. Paracetamol overdose can damage the liver irreversibly. This presentation is reserved for adults and children from 50 kg (about 15 years).
Read the instructions of use carefully.
Consult your pharmacist.
Paracetamol 1000mg for an effervescent tablet.
Excipient with known effect: aspartame (E951), sodium, sorbitol (E420), lactose. Sodium content 370mg per tablet.
Authorized Drug No. 3400930096383